Dermatology Community
Depression on Aacutane
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Depression on Aacutane

My 17 year old son has cystic acne. He has tried everything and it has not help. His doctor wants to put him on Aacutane. I have explaine to the doctor that there is a family histroy of depression. My husband and my older son suffer from this and has been on medication for a number of years. One of my husband siblilings have also tried to commit suicide.My son just wants to doing anything to clear up his face. I am so torn with this drug and the side effects it has. Mean while my son has become so embrassed about his face he does not socialize as much. I am so torn I understand my son however I am so afraid of the side effects given the history of our family. Please tell me what you think.
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
209987_tn?1451939065
Blank
tschock
AB
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar_m_tn
Blank
N_Johnny30
4851940_tn?1385441629
Blank
jemma116
United Kingdom